# SDR MZZA98254

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Disbonded
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DISBONDED WAS FOUND ON RT WING T/E INBOARD FORE FLAP UPPER SKIN EXISTING FIBERGLASS REPAIR DOUBLER.  THE DAMAGED SKIN 13 INCHES BY 1.5 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (M)
